Structure of Efficient Sets for Strictly Quasi Convex Objectives
Journal of convex analysis, Tome 1 (1994) no. 2, pp. 143-15
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1994_1_2_a2,
author = {C. Malivert and N. Boissard},
title = {Structure of {Efficient} {Sets} for {Strictly} {Quasi} {Convex} {Objectives}},
journal = {Journal of convex analysis},
pages = {143--15},
year = {1994},
volume = {1},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a2/}
}
C. Malivert; N. Boissard. Structure of Efficient Sets for Strictly Quasi Convex Objectives. Journal of convex analysis, Tome 1 (1994) no. 2, pp. 143-15. http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a2/